List of publications of Boris Kruglikov
(disclaimer: pre-prints could be less polished than the actual published papers)

  1. Differential invariants of curves in G(2) flag varieties (with Andreu Llabrés) [arXiv], Differential Geometry and its Applications, accepted (2022)
  2. Symmetries of supergeometries related to nonholonomic superdistributions (with Andrea Santi, Dennis The) [arXiv], Transformation Groups, accepted (2022)
  3. Second-Order PDEs in 3D with Einstein–Weyl Conformal Structure (with Sobhi Berjawi, Eugene Ferapontov, Vladimir Novikov) [arXiv], Annales Henri Poincaré, (2021)
  4. Differential invariants of Kundt spacetimes (with Eivind Schneider) [arXiv], Classical and Quantum Gravity 38, 195017 -19pp (2021)
  5. Integrability of dispersionless Hirota type equations and the symplectic Monge-Ampere property (with Eugene Ferapontov, Vladimir Novikov) [arXiv], International Mathematics Research Notices, 18, 14220-14251 (2021)
  6. Integrability via Geometry: Dispersionless Differential Equations in Three and Four Dimensions (with David Calderbank) [arXiv], Communications in Mathematical Physics, 382, 1811-1841 (2021)
  7. Dispersionless integrable hierarchies and GL(2,R) geometry (with Eugene Ferapontov) [arXiv], Mathematical Proceedings Cambridge Philosophical Society 170 (1), 129-154 (2021)
  8. Differential Invariants of Linear Symplectic Actions (with Jørn Olav Jensen) [arXiv], Symmetry, 12, 2023, doi:10.3390/sym12122023 (2020)
  9. Joint Invariants of Linear Symplectic Actions (with Fredrik Andreassen) [arXiv], Symmetry, 12, 2020, doi:10.3390/sym12122020 (2020)
  10. G(3)-supergeometry and a supersymmetric extension of the Hilbert–Cartan equation (with Andrea Santi, Dennis The) [arXiv], Advances in Mathematics, 376, 107420 (2020)
  11. Submaximally symmetric quaternion Hermitian structures (with Henrik Winther) [arXiv], International Journal of Mathematics, 31 (11), 2050084 -25pp (2020)
  12. Blow-ups and infinitesimal automorphisms of CR-manifolds [arXiv], Mathematische Zeitschrift, 296 (3), 1701-1724 (2020)
  13. Second-order PDEs in four dimensions with half-flat conformal structure (with Sobhi Berjawi, Eugene Ferapontov, Vladimir Novikov) [UiT preprint], Proceedings of the Royal Society A 476, 20190642 (2020)
  14. Differential invariants of Kundt waves (with David McNutt, Eivind Schneider) [arXiv], Classical and Quantum Gravity 36, 155011 -16pp (2019)
  15. Integrable systems in 4D associated with sixfolds in Gr(4,6) (with Boris Doubrov, Eugene Ferapontov, Vladimir Novikov) [arXiv], International Mathematics Research Notices 21, 6585-6613 (2019)
  16. Poincaré function for moduli of differential-geometric structures [arXiv], Moscow Mathematical Journal 19, no.4, 761-788 (2019)
  17. A criterion for the existence of Killing vectors in 3D (with Kentaro Tomoda) [arXiv], Classical and Quantum Gravity 35, 165005 -23pp (2018)
  18. Differential invariants of Einstein–Weyl structures in 3D (with Eivind Schneider) [arXiv], Journal of Geometry and Physics 131, 160-169 (2018)
  19. Symmetries of second order ODEs [arXiv], Journal of Mathematical Analysis and Applications 461, no.1, 591-594 (2018)
  20. On the integrability in Grassmann geometries: integrable systems associated with fourfolds Gr(3,5) (with Boris Doubrov, Eugene Ferapontov, Vladimir Novikov) [arXiv], Proc. London Math. Soc. 116, 1269-1300 (2018)
  21. Non-existence of orthogonal complex structures on 6-sphere with a metric close to the round one [arXiv], Differential Geometry and its Applications 57, 94-104 (2018)
  22. Jet-determination of symmetries of parabolic geometries (with Dennis The) [arXiv], Mathematische Annalen 371, no.3-4, 1575-1613 (2018)
  23. Submaximally Symmetric Almost Quaternionic Structures (with Henrik Winther, Lenka Zalabova) [arXiv], Transformation Groups 23, no.3, 723-741 (2018)
  24. Rigidity of 2-step Carnot groups (with Mauricio Godoy Molina, Irina Markina, Alexander Vasiliev) [arXiv], Journal of Geometric Analysis 28, no.2, 1477-1501 (2018)
  25. On the symmetry algebras of 5-dimensional CR-manifolds (with Alexander Isaev) [arXiv] [erratum], Advances in Mathematics 322, no.15, 530-564 (2017)
  26. Reconstruction from Representations: Jacobi via Cohomology (with Henrik Winther) [arXiv], Journal of Lie theory 27, 1141-1150 (2017)
  27. On integrability of certain rank 2 sub-Riemannian structures (with Andreas Vollmer, Georgios Lukes-Gerakopoulos) [arXiv], Regular and Chaotic Dynamics 22, no.5, 502-519 (2017)
  28. Veronese webs and nonlinear PDEs (with Andriy Panasyuk) [arXiv], Journal of Geometry and Physics 115, 45-60 (2017)
  29. Non-degenerate Para-Complex Structures in 6D with Large Symmetry Groups (with Henrik Winther) [arXiv], Annals of Global Analysis and Geometry 52(3), 341-362 (2017)
  30. On a class of integrable systems of Monge-Ampère type (with Boris Doubrov, Eugene Ferapontov, Vladimir Novikov) [arXiv], Journal of Mathematical Physics 58, 063508 (2017)
  31. Erratum to: Almost complex structures in 6D with nondegenerate Nijenhuis tensors and large symmetry groups (with Henrik Winther) [arXiv], Annals of Global Analysis and Geometry 51, 419-421 (2017)
  32. Differential Invariants of Self-Dual conformal structures (with Eivind Schneider) [arXiv], Journal of Geometry and Physics 113, 176-187 (2017)
  33. Conformal Differential Invariants [arXiv], Journal of Geometry and Physics 113, 170-175 (2017)
  34. Almost complex structures in 6D with nondegenerate Nijenhuis tensors and large symmetry groups (with Henrik Winther) [arXiv], Annals of Global Analysis and Geometry 50, 297-314 (2016)
  35. The geodesic flow of a generic metric does not admit nontrivial integrals polynomial in momenta (with Vladimir Matveev) [arXiv], Nonlinearity 29, 1755-1768 (2016)
  36. A short proof of the Dimension Conjecture for real hypersurfaces in C2 (with Alexander Isaev) [arXiv], Proc. Amer. Math. Soc. 144, no.10, 4395-4399 (2016)
  37. Submaximally symmetric c-projective structures (with Vladimir Matveev, Dennis The) [arXiv] [erratum], International Journal of Mathematics 27, No. 3, 1650022 - 34 pp, (2016)
  38. Global Lie-Tresse theorem (with Valentin Lychagin) [arXiv] [erratum], Selecta Math. N.S. 22, no.3, 1357-1411 (2016)
  39. Submaximally symmetric CR-structures [arXiv], Journal of Geometric Analysis 26, 3090-3097 (2016)
  40. A Backlund transformation between 4D Martinez Alonso-Shabat and Ferapontov-Khusnutdinova equations (with Oleg Morozov) [arXiv] [erratum], Theoretical and Mathematical Physics 188, no.3, 1358-1360 (2016)
  41. On the Einstein-Weyl and conformal self-duality equations (with Maciej Dunajski, Eugene Ferapontov) [arXiv], Journal of Mathematical Physics 56, 083501 (2015)
  42. Differential Invariants and Symmetry: Riemannian Metrics and Beyond [arXiv], Lobachevskii Journ. Math. 36, no.3, 292-297 (2015)
  43. Integrable dispersionless PDE in 4D, their symmetry pseudogroups and deformations (with Oleg Morozov) [arXiv], Letters in Mathematical Physics 105, no.12, 1703-1723 (2015)
  44. The gap phenomenon in parabolic geometries (with Dennis The) [arXiv], Journal für die reine und angewandte Mathematik (Crelle's Journal) DOI 10.1515/crelle-2014-0072 (2014); print: 723, 153-216 (2017)
  45. Symmetries of almost complex structures and pseudoholomorphic foliations [arXiv], International Journal of Mathematics 25, no.8, 1450079 (2014)
  46. Homogeneous almost complex structures in dimension 6 with semi-simple isotropy (with Dmitri Alekseevsky, Henrik Winther) [arXiv], Annals of Global Analysis and Geometry 46, no.4, 361-387 (2014)
  47. Symmetries of filtered structures via the filtered Lie equations [arXiv], Journal of Geometry and Physics 85, 164-170 (2014)
  48. On the models of submaximal symmetric rank 2 distributions in 5D (with Boris Doubrov) [arXiv], Differential Geometry and its Applications 35, 314-322 (2014)
  49. Dispersionless integrable systems in 3D and Einstein-Weyl geometry (with Eugene Ferapontov) [arXiv], Journal of Differential Geometry 97, 215-254 (2014)
  50. Submaximal metric projective and metric affine structures (with Vladimir S. Matveev) [arXiv], Differential Geometry and its Applications 33, 70-80 (2014)
  51. Generalized Lie-Bäcklund theorem for Lie class ω=1 overdetermined systems [arXiv], Monatshefte für Mathematik 171, 395-414 (2013)
  52. SDiff(2) and uniqueness of the Plebanski equation (with Oleg Morozov) [arXiv], Journal of Mathematical Physics 53, 083506 (2012)
  53. The gap phenomenon in the dimension study of finite type systems [arXiv], Central European J. Mathematics 10, no.5, 1605-1618 (2012)
  54. Symmetry, compatibility and exact solutions of PDEs [arXiv], Acta Applicanda Mathematicae 120, 219-236 (2012)
  55. Nonexistence of an integral of the 6th degree in momenta for the Zipoy-Voorhees metric (with Vladimir S. Matveev) [arXiv], Physical Review D 85, 124057 (2012)
  56. Lie theorem via rank 2 distributions (integration of PDE of class ω=1) [arXiv], Journal of Nonlinear Mathematical Physics 19, no.2, 1250011 - 24 pp. (2012)
  57. Laplace transformation of Lie class ω=1 overdetermined systems [arXiv], Journal of Nonlinear Mathematical Physics 18, no.4, 583-611 (2011)
  58. Rank 2 distributions of Monge equations: symmetries, equivalences, extensions (with Ian Anderson) [arXiv], Advances in Mathematics 228, no.3, 1435-1465 (2011)
  59. Finite-dimensionality in Tanaka theory [arXiv], Ann. Inst. H. Poincaré Anal. Non Linéaire 28, no.1, 75-90 (2011)
  60. Compatibility of Gauss maps with metrics (with Jost Eschenburg, Vladimir S. Matveev, Renato Tribuzy) [arXiv], Differential Geometry and its Applications 28, 228-235 (2010)
  61. Involutivity of field equations [arXiv], Journal of Mathematical Physics 51, 032502 (2010)
  62. Joseph Krasilshchik - dedication (with Valentin Lychagin, Alexander Verbovetsky) [Link-RG], Acta Applicanda Mathematicae 109, no.1, 1-3 (2010)
  63. Compatibility, multi-brackets of differential operators and integrability of systems of PDEs (with Valentin Lychagin) [arXiv], Acta Applicanda Mathematicae 109, no.1, 151-196 (2010)
  64. Point classification of 2nd order ODEs: Tresse classification revisited and beyond [arXiv], Differential equations - Geometry, Symmetries and Integrability, Proc. ABEL SYMPOSIUM-2008 199-221, Springer Verlag (2009)
  65. Differential invariants of the motion group actions (with Valentin Lychagin) [arXiv], Variations, Geometry and Physics, NOVA Scientific Publ. 237-251 (2009)
  66. Invariants and submanifolds in almost complex geometry [arXiv], Differential Geometry and its Applications, Proc. Conf. in honour of Leonhard Euler [Olomouc, August 2007], World Sci. Publ. 305-316 (2008)
  67. Invariant characterization of Liouville metrics and polynomial integrals [arXiv], Journal of Geometry and Physics 979-995 (2008)
  68. Anomaly of linearization and auxiliary integrals [arXiv], In: SPT 2007 - Symmetry and Perturbation Theory, World Sci. Publ. 108-115 (2008)
  69. Symmetry approaches for reductions of PDEs, differential constraints and Lagrange-Charpit method [MPI preprint], Acta Applicanda Mathematicae 101, no.1-3, 145-161 (2008)
  70. Valentin Lychagin - a dedication (with Iosif Krasilshchik) [UiT preprint], Acta Applicanda Mathematicae 101, no.1-3, 1-3 (2008)
  71. Geometry of Differential equations (with Valentin Lychagin) [IHES preprint] [erratum], In: Handbook on Global Analysis D.Krupka and D.Saunders Eds., 725-771, 1214, Elsevier Sci. (2008)
  72. Spencer δ-cohomologies, restrictions and involutive symbolic PDEs (with Valentin Lychagin) [arXiv], Acta Applicandae Mathematicae 95, 31-50 (2007)
  73. Tangent and normal bundles in almost complex geometry [arXiv], Differential Geometry and its Applications 25, no.4, 399-418 (2007)
  74. Dimension of the solutions space of PDEs (with Valentin Lychagin) [arXiv], In: Global Integrability of Field Theories, Proc. of GIFT-2006, Ed. J.Calmet, W.Seiler, R.Tucker, 5-25 (2006)
  75. Invariants of pseudogroup actions: Homological methods and Finiteness theorem (with Valentin Lychagin) [arXiv], International Journal of Geometric Methods in Modern Physics 3, no.5-6, 1131-1165 (2006)
  76. Note on two compatibility criteria: Jacobi-Mayer bracket vs. differential Gröbner basis [ref], Lobachevskii Journal of Math. 23, 57-70 (2006)
  77. Multi-brackets of differential operators and compatibility of PDE systems (with Valentin Lychagin) [talk], Comptes Rendus - Mathematiques Acad. Sci. Paris 342, no.8, 557-561 (2006)
  78. Entropy via multiplicity (with Martin Rypdal) [arXiv], Discrete and Continuous Dynamical Systems 16, no.2, 395-410 (2006)
  79. Vanishing of the entropy pseudonorm for certain integrable systems (with Vladimir Matveev) [ERA], Electronic Research Announcement of AMS 12, 19-28 (2006)
  80. A piece-wise affine contracting map with positive entropy (with Martin Rypdal) [arXiv], Discrete Contin. Dyn. Syst. 16, no.2, 393-394 (2006)
  81. Dynamics and entropy of the Zhang model of SOC (with Martin Rypdal) [arXiv], Journal of Stat. Physics 122, no.5, 975-1039 (2006)
  82. Non-degenerate geodesic equivalence implies htop(g)=0 (with Vladimir Matveev) [arXiv], Ergodic Theory and Dynamical Systems 26, 247-266 (2006)
  83. Mayer brackets and solvability of PDEs - II (with Valentin Lychagin) [SLS preprint], Transactions A.M.S. 358, no.3, 1077-1103 (2006)
  84. Finite Dimensional Dynamics for Kolmogorov-Petrovsky-Piskunov Equation (with Olga Lychagina) [SLS preprint], Lobachevskii Journal of Math. 19, 13-28 (2005)
  85. A compatibility criterion for systems of PDEs and generalized Lagrange-Charpit method (with Valentin Lychagin) [SLS preprint], "Global Analysis and Applied Mathematics: International Workshop on Global Analysis", AIP (American Institute of Physics) Conference Proceedings 729, no.1, 39-53 (2004)
  86. Transitive and transversal actions of pseudogroups on submanifolds (with Valentin Lychagin) [SLS preprint], Russian Math. (Izv. VUZ, Matematika) 48, no.11, 30-44 [engl. 27-40] (2004)
  87. Deformation of big pseudoholomorphic disks and application to the Hanh pseudonorm [arXiv] [erratum], Comptes Rendus - Mathematiques 338, no.4, 295-299 (2004)
  88. Characteristic distributions on 4-dimensional almost complex manifolds [SLS preprint], In: "Geometry and Topology of Caustics - Caustics'02", Banach Center Publications 62, 173-182 (2004)
  89. Non-existence of higher-dimensional pseudoholomorphic submanifolds, Manuscripta Mathematica 111, 51-69 (2003)
  90. Examples of integrable sub-Riemannian geodesic flows [arXiv], Journal on Dynamical and Control Systems 8, no.3, 323-340 (2002)
  91. Mayer brackets and solvability of PDEs - I (with Valentin Lychagin) [SLS preprint], Differential Geometry and its Applications 17, 251-272 (2002)
  92. Examples of symplectic Q3xS1, Proceedings of the 8th International Conference on Differential Geometry and Its Applications Opava, 27-31 August 2001, Part II, 93-104 (2001)
  93. Classification of Monge-Ampere equations with two variables [SLS preprint], In: Geometry and topology of caustics - CAUSTICS '98 (Warsaw); Banach Center Publications 50, 179-194 (1999)
  94. On equivalence of differential equations (with Valentin Lychagin), Acta et Comment. Univ. Tartuensis Math. 3, 7-29 (1999)
  95. Pseudoholomorphic mappings and Kobayashi hyperbolicity (with Marius Overholt) [arXiv], Differential Geometry and its Applications 11, 265-277 (1999)
  96. Existence of close pseudoholomorphic disks for almost complex structures and an application to the Kobayashi-Royden pseudonorm [arXiv], Functional Analysis and Its Applications 33, no.1, pp.46-58 [engl:38-48] (1999)
  97. Exact smooth classification of divergence-free vector fields on the surfaces of small genus, Math. Notes 65, no.3, 336-353 [engl:280-294] (1999)
  98. Symplectic and contact Lie algebras with an application to Monge-Ampere equations [arXiv], Proc. of Steklov Mathematical Inst. 221, 232-246 [engl:221-235] (1998)
  99. Some classificational problems in four dimensional geometry: distributions, almost complex structures and Monge-Ampere equations [arXiv], Math. Sbornik 189, no.11, 61-74 [engl:1643-1656] (1998)
  100. Examples of symplectic manifolds of the form Q3xS1, In: "Topological methods in the theory of Hamiltonian systems" Eds. A.V. Bolsinov, A.T. Fomenko, A.A. Shafarevich, pp.136-146, Factorial, Moscow (1998)
  101. Nijenhuis tensors and obstructions for pseudoholomorphic mapping constructions [arXiv], Math. Notes 63, no.4, 541-561 [engl:476-493] (1998)
  102. Exact smooth classification of Hamiltonian vector fields on two-dimensional manifolds, Math. Notes 61, no.2, 179-200 [engl:146-163] (1997)
  103. Obstructions for pseudoholomorphic mapping constructions, Uspekhi Mat. Nauk (Russian Math. Surveys) 52, no.3, 167-168 [engl:611-612] (1997)
  104. On the image in H2(Q3;R) of presymplectic forms with preassigned kernel, Math. Sbornik 188, no.1, 73-82 [engl:75-85] (1997)
  105. Monotonicity of a rotation function and anti-compatible contact structures, Uspekhi Math. Nauk (Russian Math. Surveys) 51, no.1, 153-154 [engl:148-149] (1996)
  106. Note on symplectic packing construction, Russian Math. Doklady (Doklady RAN) 350, no.6, 730-734 (1996)
  107. On an invariant of characteristic distribution, Uspekhi Math. Nauk (Russian Math. Surveys) 50, no.4, 159-160 [engl:816-817] (1995)
  108. Existence of a pair of additional Bott integrals for the resonant Hamiltonian system with two degrees of freedom, Proc. of Steklov Mathematical Inst. 205, no.4, 109-112 (1994) [engl:99-102 (1995)]
  109. On the extension of a symplectic structure and a pair of function at involution from S1xIxT2, Proc. of Steklov Mathematical Inst. 205, no.4, 98-108 (1994) [engl:87-98 (1995)]
  110. On the extension of the symplectic structure (Russian), Proc. of the Seminar on Tensor and Vector Analysis, Moscow State University, 25, part 1, 71-75 (1993)
  111. Topological classification of Leggett's systems in an integrable case for 3He-A, Uspekhi Math. Nauk (Russian Math. Surveys) 46, no.4 (280), 153-154 [engl:179-181] (1991)